Volume 35, Number 6, November/December 2001
|Page(s)||1055 - 1078|
|Published online||15 April 2002|
On the discretization in time of parabolic stochastic partial differential equations
Centre de Mathématiques de l'Université de Paris 12, EA 2343,
Université de Paris 12, 61 avenue du Général de Gaulle, 94010 Créteil
Cedex, France. (email@example.com)
Revised: 8 January 2001
Revised: 17 September 2001
We first generalize, in an abstract framework, results on the order of convergence of a semi-discretization in time by an implicit Euler scheme of a stochastic parabolic equation. In this part, all the coefficients are globally Lipchitz. The case when the nonlinearity is only locally Lipchitz is then treated. For the sake of simplicity, we restrict our attention to the Burgers equation. We are not able in this case to compute a pathwise order of the approximation, we introduce the weaker notion of order in probability and generalize in that context the results of the globally Lipschitz case.
Mathematics Subject Classification: 60H15 / 60F25 / 60F99 / 65C20 / 60H35
Key words: Stochastic partial differential equations / semi-discretized scheme for stochastic partial differential equations / Euler scheme.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.